# SDR 95ZZZX4282

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-2P6
- Aircraft serial: 21677
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Cover
- Part number: 08163023410
- Condition: Missing
- Location: Forward
- Component: Bruce, BR2013737GG
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, THE EMERGENCY FLOOR LIGHTING AT FORWARD GALLEY WAS MISSING APPROXIMATELY A 10 INCH STRIP PLASTIC COVER DUE TO PASSENGER STEPPING ON IT.  INSTALLED AND SECURED FLOOR STRIP.   FLOOR LIGHT OPS CHECKED GOOD PER M/M 33.
